# SDR 00FDEA00426

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 45  DURING ROUTINE INSPECTION, FWD ENTRY DOOR EMERGENCY ESCAPE SLIDE GIRT ASSY FOUND FRAYED & TORN.  R&R GIRT ASSY IAW SRM 51-40-9.
